Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Rehabilitation for vision loss?
    avatar
    RoyB63 posted:
    I am interested in what your neurologist is doing for you. This is my summary. June 7 I had a "cramp" (doctors word) in my occipital lobe. Resulting in a 20% vision loss. We had a vision field test done (on our own). I am 65 they tell me I am in good shape, total cholesterol 109, BP 120/65. Neurologist put me on 120 mg Diltiazem daily. It seems there is therapy for other stroke injuries but nothing for vision loss. What are you doing to help you get by? Does anyone use dictation software?

    When posters say you have vision loss is it a black out, a blur or like in my case missing vision patched together by a blurry line? What happens when you need new glasses?

    Your insight and comments are appreciated.
    Reply


    Helpful Tips

    Form
    I also have experienced the numbing sensation in the back of the head or neck area. It only happens when I am laying down awkwardly with a ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.